# SDR SIMA200717801

- Difficulty date: June 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 14,608 hours, 14,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8527018005701
- Part serial: A19064
- Condition: Failed
- Location: Rt Mlg
- Part time: 14,608 hours, 14,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOUD CLUNKING NOISE HEARD ON CLIMB-OUT, DIVERTED TO ABI.  INSPECTED BOTH RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SWITCHES HARNESS WITH NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SWITCHES IAW EMB AMM 32-61-01.  OPERATIONAL CHECK GOOD IAW AMM 32-63-05.  AIRCRAFT RETURNED TO SERVICE.
